Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can urine infection and kidney pain be related?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6487 Questions
Question
I have been suffering from a bacterial infection for 2 years. I am feeling back/kidney pain and ovarian pain I am concerned that something is going on with my kidneys
Posted Thu, 21 Aug 2014 in General Health
 
 
Answered by Dr. Indu Kumar 3 hours later
Brief Answer:
Firstly,ultrasound of abdomen should be done.

Detailed Answer:
Hello XXXX
Thanks for writing to HCM

As you have recurrent infection,there must be some source of infection.
You need proper clinical examination and investigations.
Investigations include routine hemogram,Random blood sugar,Liver function test,Renal function test,Urine RE/ME,Ultrasound of abdomen.
Further investigations like CT can of abdomen can be done if needed.

Ultrasound of abdomen is very important in screening.It will screen any ovarian or abdominal pathology.

For bloating,i suggest may patients to take tablet pantoprazole 40 mg half hour before food for six weeks.

Proper treatment depend upon findings.

Get well soon.
Hope I have answered your question.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor